# SDR EPUA20111201004

- Difficulty date: November 10, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N215MC
- Make and model: Cessna 208B
- Aircraft serial: 0730
- Aircraft time: 8,066 hours
- Engine: Pwa PT6A114A
- System (JASC): 7160 · Engine Air Intake System
- Part: Lever
- Part number: 200803504007
- Condition: Broken
- Part time: 72 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN IN BYPASS, DOOR IS HALF WAY BETWEEN NORMAL AND BYPASS.  ON INVESTIGATION IT WAS FOUND THAT FWD INERTIAL SEPERATOR LEVER WAS BROKEN.
